MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.38 ML SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, CHECK VA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.38 ML SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, CHECK VA; STOPCOCK, I.V. SET
Catalog Number MC33691
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a 4" (10 cm) appx 0.49 ml smallbore bifuse ext set w/2 microclave¿ clear, check valve, 2 clamps (red,white), rotating luer where it was reported the iv line broke at the cap of the extension set.Mom clamped central venous line (cvl), small amount of blood loss (no greater than 10ml).The event occurred during continuous infusion of normal saline.There was patient involvement and unknown adverse event.
 
Additional Manufacturer Narrative
Received one used.List #mc33691, 4" (10 cm) appx 0.49 ml smallbore bifuse ext set w/2 microclave¿ clear, check valve, 2 clamps (red,white), rotating luer; lot #uknown.A microclave was observed to be missing on the bifuse.The microclave was not returned.The reported complaint the iv line breaking could be confirmed.The returned sample was observed to be missing a microclave.The probable cause is from insufficient solvent coverage during assembly.A device history lot number could not be conducted because no lot number(s) was/were identified.

Brand Name
4" (10 CM) APPX 0.38 ML SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, CHECK VA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22036272
Report Number9617594-2025-01024
Device Sequence Number8492907
Product Code FMG
UDI-Device Identifier00887709064317
UDI-Public00887709064317
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33691
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown